# SDR DJFA20170312001

- Difficulty date: March 12, 2017
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N359FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500208
- Aircraft time: 2,932 hours, 2,025 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A BANG AND VIBRATION IN FLIGHT, FOLLOWED BY LT GENERATOR GOING OFFLINE. LANDED WITHOUT INCIDENT. REMOVED AND REPLACED THE LT ENGINE STARTER/GENERATOR WITH NEW. OPS CHECKS NORMAL PER AMM 24-31-01. PERFORMED FIM 24-31-00-810-829-A NO DEFECTS NOTED AFTER REPLACING THE LT STARTER/GEN. PERFORMED EMM TASK 05-50-00-210-821 NO DEFECTS OR LEAKS NOTED. PERFORMED RT ENGINE STARTER/GEN BRUSHWEAR CHECK. SHORTEST IS 0.050" PER AMM 24-31-01-220-801-A.  P/N 400SG180Q S/N 500956XL
